# SDR MASA2010081600878

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 28,294 hours, 27,870 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: DL2428M4
- Part serial: 2332
- Condition: Faulty
- Location: Elevator
- Part time: 13,695 hours, 13,998 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EXCESSIVE BACK PRESSURE REQ FOR ELEVATOR.  MX REPLACED PITCH FEEL ACTUATOR.
